Doctor insights on:
Benzodiazepines And Tremors
What kind of disorder causes drop foot, loss of balance, twitching, tremors, dizziness and can be completely cured by taking a benzodiazepine?
An anxiety disorder: Plus or minus conversion disorder can give you all the above symptoms--and I have seen several people with such presentations. You may want to treat with a good psychiatrist who can provide long-term treatment without resorting to benzodiazepines, though. There are significant problems with benzodiazepines, especially if one uses them long-term. Take care. ...Read more
Testing blood levels of benzodiazepines is not a routine or common clinical test. It is done by simply taking a blood sample and testing it in the lab. It is most commonly done in research studies. An example of clinical use would be when there is a discrepancy between the prescribed dosage and ...Read more
Tremor, loss of balance and weakness in legs - which improve only when taking a benzodiazepine or drinking alcohol - only two things that help?
BZ withdrawal: Withdrawal symptoms follow physical dependence, while going through dose reduction or discontinuation of the bzs with symptoms such as severe insomnia, irritability, anxiety, hand tremors, sweating, difficulty concentrating, heart racing, confusion, memory problems, muscle pain/stiffness, headaches, nausea, blurred vision, depression or mood changes, & seizures. ...Read more
What anxiety med would u give your patient that has lightheadedness body tremors & ill feelings everyday. Several tests which all were normal.
Psychotherapy: Psychotherapy (talk therapy) has proven effectiveness for anxiety, addresses its cause(s) and not just the symptoms, and will improve quality of life generally, beyond just anxiety symptoms. And yet the first things many people talk about is medication. I fear the pharmaceutical industry has sold a bill of goods to doctors and patients both. Sometimes talk is the best medicine. ...Read moreSee 1 more doctor answer
Head tremor more frequent /intense over last two years. Neuro not worried two yrs ago, do I need to go back to neurologist?
Wife started wellbutrin 150mg and within a few hours started having tremors, confusion, excitability, but is coherent. Does she need to go to the er?
Emergency yes: Although dangerous it is unlikely to result in a seizure - they have been reported more so with that antidepressant than others. If history of significant head injury, seizures, meningitis/encephalitis, or brain mass, contraindicated. Drinking or maybe even abruptly discontinuing it can cause seizure as well. Anxiety/agitation should be short-lived. Consider benzodiazepine .Stop wellbutrin. ...Read moreSee 1 more doctor answer
I have been totally off of Librax, for about 2 weeks now. I was on it about 20'years. I am having tremors and sweating. Is this normal ?
How long will this last and is there anything I can do to help aliveiat these symptoms ?
I have tremors in my stomach upon entering REM sleep. I have PTSD and was taken off Xanax in 2 weeks by a VA intern 2 years ago. Need cause/solution!
PAWS: Post-acute withdrawal syndrome. In people who have been on benzodiazepines for long periods of time, tapering should be accomplished over months, not weeks. This intern was under the supervision of an attending physician, and you should make contact with that physician (or your PCP in the VA). A small increase in the clonazepam (am sure it is 0.5 NOT 0.05) may help and then can be tapered. ...Read moreSee 1 more doctor answer
Risky class: Benzodiazepines produce relaxation, sedation, and at times euphoria. Their risk is accentuated by addition of other drugs. Benzo's don't play well with others! the combination of narcotics (opioids) and benzo. Is the leading cause of death in florida. The short acting benzo's produce a quicker , stronger effect, and are more dangerous (xanax). Lorazepam is also risky. Valium in low doses safer. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Zoloft and tremors
- Autism and tremors
- How is the thyroid and essential tremors related?
- Ask a doctor a question free online
- Is it normal to have numbness and leg tremors due to spinal surgery?
- Lamictal and tremors
- I take depakote for seizures and it seems to cause a bad tremor is it related
- What kind of doctor will diagnoses and treat hand tremors?
- Talk to a psychiatrist online for free